# SDR UALA2012083104912

- Difficulty date: August 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,519 hours, 23,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Broken
- Location: Cabin O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED IN ROW 34DEF.  FOUND O2 PANEL LATCH BROKEN.  FORWARDED TO MEL SECURED PANEL AT 34DEF & BLOCKED SEATS INOP.  REPAIRED ROW 34 DEF 02 PANEL ACTUATOR LATCH PIN, OPERATIONAL DROP CHECK OK .
